# SDR P5CA0701530

- Difficulty date: August 19, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 24,948 hours, 4,208 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Generators
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELECT GEN 1, ELECT GEN 2, ELECT GEN 3 MESSAGES AFTER ENGINE START.  RETURNED TO BLOCKS.  PERFORMED GROUND TEST PER MM 24-23-00.  OPERATIONS NORMAL.
